Vol. 15, No. 1, 2017

Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
50 years of finite geometry
1–3

James W. P. Hirschfeld, Koen Thas and Hendrik J. van Maldeghem

$\alpha$-Flokki and Partial $\alpha$-Flokki
5–29

William Cherowitzo, Norman L. Johnson and Oscar Vega

Embedded polar spaces revisited
31–72

Antonio Pasini

An alternative existence proof of the geometry of Ivanov-Shpectorov for O'Nan's sporadic group
73–121

Francis Buekenhout and Thomas Connor

50 years of Finite Geometry, the “geometries over finite rings”
123–143

Dirk F. J. Keppens

A geometric proof of Wilbrink's characterization of even order classical unitals
145–167

Alice M. W. Hui

From semifield flocks to the generalized translation dual of a semifield
169–186

Guglielmo Lunardon

Unitary subspaces of unitary Grassmannians
187–205

Bruce N. Cooperstein

Hyperplanes of sympectic dual polar spaces: a survey
207–228

Bart de Bruyn

Counting points and acquiring flesh
229–264

Koen Thas

Parapolar spaces with the “haircut” axiom
265–286

Ernest E. Shult

Happy 70th, Jef
287–297

Stanley E. Payne